MathSciNet Relay Station
MathSciNet bibliographic data
MR146340 (26 #3862) 28.25
Zaanen, A. C. The Radon-Nikodym theorem. I, II. Nederl. Akad. Wetensch. Proc. Ser. A 64 = Indag. Math. 23 1961 157–170, 171–187.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement